# SDR ASOA20140106009

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 35,641 hours, 26,608 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526855003
- Condition: Cracked
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, A CRACKED SHEAR TIE WAS FOUND AT FRAME 24 BETWEEN S15-16R.  MAINTENANCE R & R THE CRACKED SHEAR TIE IAW SRM 51-40-02.
